MAUDE Adverse Event Report: Corcym S.r.l. Memo 4D Annuloplasty Ring; Mitral Annuloplasty Ring

Corcym S.r.l. Memo 4D Annuloplasty Ring; Mitral Annuloplasty Ring
Model Number 4DM-34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an intraoperative explant involving a memo 4d annuloplasty repair ring.Based on the information available to the manufacturer from the patient tracking audit.On (b)(6) 2024, a memo 4d annuloplasty repair ring size 34 was implanted and explanted during the same day and the device was reported as "wasted".No further details about the event, device or patient have been received from the site at this time.
 
Additional Manufacturer Narrative
Manufacturer will submit follow-up report upon completion of document review and/or availability of new information from the healthcare facility.

Brand Name
Memo 4D Annuloplasty Ring
Common Device Name
Mitral Annuloplasty Ring
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
MDR Report Key50500692
Report Number3005687633-2026-00113
Device Sequence Number9460161
Product Code KRH
UDI-Device Identifier08022057015457
UDI-Public(01)08022057015457(240)4DM-34(17)281007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-34
Device Catalogue Number4DM-34
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown